|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Bounded rank perturbations of regular pencils over arbitrary fields||Journal:||Linear Algebra and Its Applications||Volume:||601||First page:||180||Last page:||188||Issue Date:||15-Sep-2020||Rank:||M21||ISSN:||0024-3795||DOI:||10.1016/j.laa.2020.05.015||Abstract:||
In this paper we solve the bounded rank perturbation problem for regular pencils over arbitrary fields. The solution is obtained by reducing the problem to a row completion problem for matrix pencils. The result generalizes the main result of , where a solution to the problem was given requiring a condition on the underlying field.
|Keywords:||Low rank perturbations | Matrix pencils | Row-completion of matrix pencils||Publisher:||Elsevier||Project:||Fundação para a Ciência e a Tecnologia, project UIDB/04721/2020
Fondo Europeo de Desarrollo Regional (FEDER), Grants MTM2017-83624-P, MTM2017-90682-REDT
UPV/EHU, Grant GIU16/42
Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems
Geometry, Education and Visualization With Applications
Show full item record
checked on Nov 30, 2023
checked on Dec 1, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.